# SDR EIA2003008

- Difficulty date: February 22, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,813 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STA 340, 1 INCH BELOW STRINGER 16 LEFT.  REMOVED DAMAGE, FABRICATED DOUBLER -2 DOUBLER, FILLER-4 DOUBLER,  PER ECRA 481-53-1752 & 51-10-02 PG 7, SOPM PER 20-41-02 PG 10
